# SDR F3LA2024021400022

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N722FR
- Make and model: Airbus A321-211
- Aircraft serial: 08579
- Aircraft time: 15,925 hours, 6,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: M16472
- Condition: No Test
- Location: L4 Door
- Part time: 16,526 hours, 7,323 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILING EPSU TEST(L4), AFTER R3 SLIDE WAS REPLACED. NOTE: THIS WAS DURING OVERNIGHT MAINTENANCE, BUT THE AIRCRAFT RETURNED TO SERVICE LATE DUE TO THIS FAULT.   REMOVED AND REPLACED L4 SLIDE RAFT PACK ASSEMBLY. OPS CHECKED GOOD. REF AMM 25-62-44-400-007-A T/W USED F9TAB11495C DUE 04/2024. AND EPSU TEST IS OK. REF AMM 33-51-340-801-A. A/C OK TO CONTINUE
